MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI380 ERGO AM12 WLAN USB DICOM SEC AHA; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT ELI380 ERGO AM12 WLAN USB DICOM SEC AHA; ELECTROCARDIOGRAPH
Model Number ELI380-DCS21
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The eli 380 device is indicated for use to acquire, analyze, display, and print electrocardiograms.Device is indicated for use to provide interpretation of the data for consideration by a physician.Device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.The interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.Device is indicated for use on adult and pediatric populations.The device is not intended to be used as a vital signs physiological monitor.The device was returned for inspection where it was determined that the connection problem was with the main board and the display issue was caused by the monitor wiring harness.The hrc technician replaced the corrupted main board to resolve the connection concern.Performed conformance testing and the board passed testing.The technician additionally replaced the torn/fractured monitor wiring harness, bracket and hinge covers to resolve the display concern.Reports of display issues with a eli380 would not be likely to cause or contribute to a death or serious injury if this were to recur.Therefore, hillrom does not consider reports of display issue to be a reportable event.If the eli 380 device loses connection to the wireless network, the device is unable to transmit or receive ecg¿s.This failed connection may result in a delay of patient treatment which may cause or contribute to a serious injury or death.Therefore, hillrom is reporting this alleged connection failure as a product malfunction.
 
Event or Problem Description
The customer reported that their eli 380 was intermittently not connecting to the network, it was additionally reported the unit had display issues.This incident was captured under hillrom complaint ref #: (b)(4).

Brand Name
ELI380 ERGO AM12 WLAN USB DICOM SEC AHA
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key17325148
Report Number2183461-2023-00016
Device Sequence Number6366016
Product Code DPS
UDI-Device Identifier00812345026924
UDI-Public812345026924
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELI380-DCS21
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Initial Report FDA Received Date07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown